Do You Need Antibiotics For Fever After Vomiting?

Illustration of Do You Need Antibiotics For Fever After Vomiting?
Illustration: Do You Need Antibiotics For Fever After Vomiting? wasatch.provo.edu

Good morning, I want to ask my child aged 20 months yesterday vomiting until 4 kli vomit and I love ondansetron and drink ORS, thank God stop changing but last night fever .. Is it because there are bacteria that I want to ask if I need antibiotics or other drugs for So I don’t have a fever … Thank you doctor

1 Answer:

Hello Mother,


Vomiting and fever can be caused due to many factors. Does your child have diarrhea? Fever and vomiting can be caused due to gastroenteritis, food poisoning, food allergies, appendicitis, urinary tract infections, meningitis, and meningitis.


Not all fever and vomiting conditions are caused due to bacterial infections. Therefore a child who has a fever and vomiting does not always get antibiotics. It needs to be inspected directly to make sure yes.


Ondansetron is an anti-emetic, but you should use this drug under the supervision of a doctor and the dose must be according to the doctor's recommendations. If your child currently has a fever, you can do the following tips:

Let the child rest
Give more fluids to children
Avoid giving children foods that are too acidic, high-fat, or oily
Adjust the room temperature to make it more comfortable
Give clothes that are comfortable, thin, and loose
Warm compresses for children
Give fever-lowering, for example paracetamol in children (adjust the dose to the child's weight)
Watch for signs of dehydration: weakness, lazy drinking, crying without tears, rarely urinating, cold hands, cowey eyes

If the fever is more than 3 days or the child experiences vomiting continuously and there are signs of dehydration, you should take the child to the doctor or the nearest emergency room so that you can check if necessary with a blood test to ensure your child's condition so that your child can be given further maximum treatment yes.


Hope it helps you,


Thank you

: by

Related Question

Side Effects Of Using The Drug Diphenhydramine HCl?

Side Effects Of Using The Drug Diphenhydramine HCl?

(9 months ago)

Tonight, I was 16 years old student. I want to ask, is there no serious risk of Valdres sleeping pills if taken every day? R n r nThank you...

Overcoming Cold Allergies That Often Recur?

Overcoming Cold Allergies That Often Recur?

(1 year ago)

I want to ask … I have 3 years of cold and wind allergies, especially starting at 6 pm to 8 am most quickly disappear. Sometimes when the sunlight comes out, my skin itches a...

Treatment For Thrush In The Cervix?

Treatment For Thrush In The Cervix?

(1 year ago)

Hi, when I was doing an iva test, the midwife told me that I had cervical sprue, is that dangerous? And what is the medicine? Because after the iva test, I was not given any medici...

Leave a Reply

Your email address will not be published. Required fields are marked *